advertisement
Question
Posted by: Anon | 2007/08/22

Talomil and weight gain

I have been using Talomil for the past 18 months and have gained a lot of weight. In this time, I have also tried, numerous times to cope without it (tapering off: drinking half for 2 weeks etc), without success. I am struggling to lose even half a kilo so my only conclusion is that the Talomil is causing this. Can my theory be correct?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Yes it can be the talomil - ask your doctor if you could maybe try another brand like Prozac?

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement